# SDR IPXA2017030514721

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,190 hours, 14,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW. FOUND WIRES PULLED FROM CONNECTOR P1-1756B, PINS 5, AND 6. PINNED THE CONNECTOR IAW AMM 20-30-05.  EMERGENCY LIGHTS TEST CHECKED GOOD IAW AM 33-51-01.
